# SDR DALA2018031301629

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 49,660 hours, 34,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE AFT OVERWING EXIT HATCH LOCATION LIGHTS ARE INOPERATIVE.  MAINTENANCE FOUND THE BATTERY PACK B5-230 INOPERATIVE.  THE BATTERY PACK WAS REPLACED IAW AMM 33-51. OPS CHECKED NORMAL. THE AIRCRAFT RETURNED TO SERVICE.
